MathSciNet Relay Station
MathSciNet bibliographic data
MR2682243 93E11 (93B36)
Zhao, Xudong; Zeng, Qingshuang Delay-dependent $H\sb \infty$ performance analysis and filtering for Markovian jump systems with interval time-varying delays. Internat. J. Adapt. Control Signal Process. 24 (2010), no. 8, 633–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement